BECTON, DICKINSON & CO. (Sparks) BD MAX¿ System, BD MAX¿ Instrument; Thermal cycler nucleic acid amplification analyser IVD, laboratory
Back to Search Results |
| Catalog Number |
441916 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of bd max¿ system, bd max¿ instrument, a false positive patient result for c.Diff was obtained.There was no report of patient impact.
Additional Manufacturer Narrative
D.2.Additional medical device types: nqx, njr, ozn
g.4.There were multiple pma/510k numbers: k111860, k120138, k130470
a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.